On global solvability of non‐linear viscoelastic equations in the analytic category

Piero D'Ancona, Yoshihiro Shibata

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We prove the global existence of analytic solutions to the non‐linear viscoelastic equations of the following type: (Formula Presented.) where ϕ and ψ are continuous and non‐negative functions satisfying some additional conditions. The method of the analytic energy estimates is used.

Original languageEnglish
Pages (from-to)477-486
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume17
Issue number6
DOIs
Publication statusPublished - 1994
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Cite this